Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 436164, 10 pages
http://dx.doi.org/10.1155/2014/436164
Research Article

On Fast and Stable Implementation of Clenshaw-Curtis and Fejér-Type Quadrature Rules

1School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China
2School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 27 June 2014; Accepted 5 August 2014; Published 27 August 2014

Academic Editor: Robert A. Van Gorder

Copyright © 2014 Shuhuang Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuhuang Xiang, Guo He, and Haiyong Wang, “On Fast and Stable Implementation of Clenshaw-Curtis and Fejér-Type Quadrature Rules,” Abstract and Applied Analysis, vol. 2014, Article ID 436164, 10 pages, 2014. https://doi.org/10.1155/2014/436164.